# SDR VNAA2020020651102

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 37,163 hours, 36,213 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK BOTH FA'S SMELLED FUMES IN CABIN DURING SAFETY DEMO. ONLY RH ENGINE WAS RUNNING . PERFORMED RT ENGINE RUN NO SMELL OF ODOR IN FIRST TRY. WAITED APPROX. 2 MIN. STARTED SECOND TIME ENGINE RUNS.  SMELL OF ODOR JUST FOR APPROX. 1 SECOND THEN DISAPPEARED.  RUN ENGINE THIRD TRY THE ODOR ARE GETTING STRONGER AND LONGER.  RUN APU PERFORMED AIR PACK FOR FIVE MIN. ON EACH SIDE.  NO SMELL OF ANY ODOR. PERFORMED OPS OF AIR CONDITIONING SYS IAW CRJ700 AMM, OPS CHECK GOOD, NO PRESENT ODOR NOTED.
